Skip to main content
Article thumbnail
Location of Repository

133.624 referred by

By Vagn Lundsgaard Møller, Jesper Michael and Reviewed L. S. Husch

Abstract

On the existence of equivariant embeddings of principal bundles into vector bundles. Proc. Amer. Math. Soc. 88 (1983), no. 1, 157–161. Suppose that X has homotopy type of a k-dimensional connected CW-complex, k ≥ 1 and let p: V → X be an m-dimensional G-vector bundle in which the finite group G acts effectively on each fiber of p. Let n be the minimum of the codimensions of the fixed-point sets of the restriction of the elements of G to the fibers of p. The authors show that if 1 ≤ k < n then any principal G-bundle over X can be embedded equivariantly into V. In particular, if the action of G is free outside of the zero section for p, then any principal G-bundle over X can be embedded equivariantly int

Year: 1976
OAI identifier: oai:CiteSeerX.psu:10.1.1.352.7492
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.